# SDR DALA2023031601923

- Difficulty date: March 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N954DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,084 hours, 11,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2668951) DURING MAINTENANCE INSPECTIONS, (2) PREVIOUS DENTS (REPORTED BY THE PREVIOUS OPERATOR / LION AIR / DAL ER/A 602815-14 REV ORIGINAL) WERE INSPECTED AND EVALUATED ON THE FUSELAGE SKIN (P/N: 141A3112-5) BETWEEN APPROX. BS 312 AND BS 328, S-22L AND S-24L. ONE OF THE DENTS WAS FOUND TO BE OUT OF LIMITS PER 737-900ER SRM 53-00-01-1A. REPAIRED DAMAGE PER ERA 602815-14.
